# SDR CA150118001

- Difficulty date: December 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 34,255 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3428613
- Condition: Cracked
- Location: Bs 869
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURRING ROUTINE B CHECK INSPECTION , CRACK WAS FOUND ON SLOPING LONGERON AT BS 869 LT SIDE. LONGERON WAS REPLACED AIRCRAFT WAS RETURNED TO SERVICE.
